# SDR KCSA081052

- Difficulty date: January 31, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N714CK
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Aircraft time: 89,593 hours, 21,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME INTERCOSTAL HAS .25 INCH CRACK BETWEEN STA 2725 & 2733, BL 0, WL 364.5.
